# SDR 2009FA0000141

- Difficulty date: August 4, 2008
- Submitted: February 26, 2009
- Operation: General aviation
- Aircraft: N522WD
- Make and model: Cessna 425
- Aircraft serial: 4250015
- Aircraft time: 6,698 hours, 4,665 cycles
- Engine: Pwa PT6*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bellcrank
- Part number: 59420011
- Condition: Cracked
- Location: Nlg Steering
- Part time: 6,698 hours, 4,665 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY REPORTED TO MFG IAW INSTRUCTIONS STIPULATED IN SUPPLEMENTAL INSPECTION DOCUMENTS FOR CONTINUED AIRWORTHINESS OF THE AIRPLANE.  NOSE GEAR STEERING BELLCRANK PN 5942001-1 FAILED VISUAL AND NDT INSPECTION IAW SUPPLEMENTAL INSPECTION 32-50-00.  REPLACED BELLCRANK WITH PN 5942001-1.
